MathSciNet Relay Station
MathSciNet bibliographic data
MR1154822 34K15 (34K40)
Chen, Yong Shao The existence of periodic solutions for a class of neutral differential-difference equations. J. Austral. Math. Soc. Ser. B 33 (1992), no. 4, 508–516.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement